# SDR GTIA2014060401331

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 30,735 hours, 13,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RIGHT ROLLER TRACK FOUND CROSSBEAM SECTION OF FRAME 48 FLANGE CRACKED.  REPAIRED IAW  EO 5341-1405, REV-00.
